Descent representations for generalized coinvariant algebras
Algebraic Combinatorics, Volume 3 (2020) no. 4, pp. 805-830.

The coinvariant algebraĀ R n is a well-studied š¯”– n -module that is a graded version of the regular representation of š¯”– n . Using a straightening algorithm on monomials and the Garsiaā€“Stanton basis, Adin, Brenti, and Roichman gave a description of the Frobenius image ofĀ R n , graded by partitions, in terms of descents of standard Young tableaux. Motivated by the Delta Conjecture of Macdonald polynomials, Haglund, Rhoades, and Shimozono gave an extension of the coinvariant algebra R n,k and an extension of the Garsiaā€“Stanton basis. Chan and Rhoades further extend these results from š¯”– n to the complex reflection group G(r,1,n) by defining a G(r,1,n) module S n,k that generalizes the coinvariant algebra for G(r,1,n). We extend the results of Adin, Brenti, and Roichman to R n,k and S n,k and connect the results for R n,k to skew ribbon tableaux and a crystal structure defined by Benkart et al.

Received: 2018-02-08
Revised: 2020-01-13
Accepted: 2020-01-13
Published online: 2020-08-20
DOI: https://doi.org/10.5802/alco.109
Classification: 05E10,  05E05,  20C30,  05E15
Keywords: Young tableaux, representation theory, descent monomials.
@article{ALCO_2020__3_4_805_0,
     author = {Meyer, Kyle P.},
     title = {Descent representations for generalized coinvariant algebras},
     journal = {Algebraic Combinatorics},
     pages = {805--830},
     publisher = {MathOA foundation},
     volume = {3},
     number = {4},
     year = {2020},
     doi = {10.5802/alco.109},
     language = {en},
     url = {alco.centre-mersenne.org/item/ALCO_2020__3_4_805_0/}
}
Meyer, Kyle P. Descent representations for generalized coinvariant algebras. Algebraic Combinatorics, Volume 3 (2020) no. 4, pp. 805-830. doi : 10.5802/alco.109. https://alco.centre-mersenne.org/item/ALCO_2020__3_4_805_0/

[1] Adams, William W.; Loustaunau, Philippe An introduction to Grƶbner bases, Graduate Studies in Mathematics, Volume 3, American Mathematical Society, Providence, RI, 1994, xiv+289 pages | Article | MR 1287608 | Zbl 0803.13015

[2] Adin, Ron; Brenti, Francesco; Roichman, Yuval Descent representations and multivariate statistics, Trans. Amer. Math. Soc., Volume 357 (2005) no. 8, pp. 3051-3082 | Article | MR 2135735 | Zbl 1059.05105

[3] Bagno, Eli; Biagioli, Riccardo Colored-descent representations of complex reflection groups G(r,p,n), Israel J. Math., Volume 160 (2007) no. 1, pp. 317-347 | Article | MR 2342500 | Zbl 1178.20003

[4] Benkart, Georgia; Colmenarejo, Laura; Harris, Pamela E; Orellana, Rosa; Panova, Greta; Schilling, Anne; Yip, Martha A minimaj-preserving crystal on ordered multiset partitions, Adv. in Appl. Math., Volume 95 (2018), pp. 96-115 | Article | MR 3759213 | Zbl 1379.05015

[5] Chan, Kin Tung Jonathan; Rhoades, Brendon Generalized coinvariant algebras for wreath products (2017) (https://arxiv.org/abs/1701.06256)

[6] Chevalley, Claude Invariants of finite groups generated by reflections, Amer. J. Math., Volume 77 (1955) no. 4, pp. 778-782 | Article | MR 72877 | Zbl 0065.26103

[7] Garsia, Adriano M Combinatorial methods in the theory of Cohenā€“Macaulay rings, Adv. in Math., Volume 38 (1980) no. 3, pp. 229-266 | Article | MR 597728 | Zbl 0461.06002

[8] Garsia, Adriano M; Procesi, Claudio On certain graded S n -modules and the q-Kostka polynomials, Adv. Math., Volume 94 (1992) no. 1, pp. 82-138 | Article | MR 1168926 | Zbl 0797.20012

[9] Garsia, Adriano M; Stanton, Dennis Group actions on Stanleyā€“Reisner rings and invariants of permutation groups, Adv. in Math., Volume 51 (1984) no. 2, pp. 107-201 | Article | MR 736732 | Zbl 0561.06002

[10] Haglund, James; Rhoades, Brendon; Shimozono, Mark Ordered set partitions, generalized coinvariant algebras, and the Delta Conjecture, Adv. Math., Volume 329 (2018), pp. 851-915 | Article | MR 3783430 | Zbl 1384.05043

[11] Stanley, Richard P Invariants of finite groups and their applications to combinatorics, Bull. Amer. Math. Soc. (N.S.), Volume 1 (1979) no. 3, pp. 475-511 | Article | MR 526968 | Zbl 0497.20002

[12] Stanley, R.P.; Fomin, S. Enumerative combinatorics. Vol. 2, Cambridge Studies in Advanced Mathematics, Volume 62, Cambridge University Press, Cambridge, 1999, xii+581 pages | Article | MR 1676282

[13] Stembridge, John On the eigenvalues of representations of reflection groups and wreath products, Pacific J. Math., Volume 140 (1989) no. 2, pp. 353-396 | Article | MR 1023791 | Zbl 0641.20011